Publication

Positive solutions of singular and nonsingular fredholm integral equations

Meehan, Maria
O'Regan, Donal
Repository DOI
Publication Date
1999-12-01
Type
Article
Downloads
Citation
Meehan, Maria; O'Regan, Donal (1999). Positive solutions of singular and nonsingular fredholm integral equations. Journal of Mathematical Analysis and Applications 240 (2), 416-432
Abstract
Funder
Publisher
Elsevier BV
Publisher DOI
10.1006/jmaa.1999.6595
Rights
Attribution-NonCommercial-NoDerivs 3.0 Ireland